Mgr.

Josef Rebenda

Ph.D.

CEITEC, RG-2-02 – assistant professor

josef.rebenda@ceitec.vutbr.cz

Send BUT message

Mgr. Josef Rebenda, Ph.D.

Publications

  • 2019

    REBENDA, J.; ŠMARDA, Z. Numerical algorithm for nonlinear delayed differential systems of nth order. Advances in Difference Equations, 2019, vol. 2019, no. 26, p. 1-13. ISSN: 1687-1847.
    Detail

    REBENDA, J.; ŠMARDA, Z. Boundary value problem for elliptic equations, a differentia transformation approach. In International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2018. AIP conference proceedings. 2019. p. 1-4. ISBN: 9780735418547. ISSN: 0094-243X.
    Detail

    REBENDA, J.; ŠMARDA, Z. Application of differential transform to two-term fractional differential equations with noncommensurate orders. In International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2018. AIP conference proceedings. 2019. p. 1-4. ISBN: 9780735418547. ISSN: 0094-243X.
    Detail

    REBENDA, J.; ŠMARDA, Z. Solutions to delayed fractional differential equations of second order. In International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2018. AIP conference proceedings. 2019. p. 1-4. ISBN: 9780735418547. ISSN: 0094-243X.
    Detail

  • 2018

    REBENDA, J.; ŠMARDA, Z. A numerical approach for solving of fractional Emden-Fowler type equations. In International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017. AIP conference proceedings. 2018. p. 1-4. ISBN: 9780735416901. ISSN: 0094-243X.
    Detail

    REBENDA, J.; ŠMARDA, Z. Numerical Solution of Fractional Control Problems via Fractional Differential Transformation. In Proceedings of European Conference on Electrical Engineering and Computer Science 2017. 2018. p. 107-111. ISBN: 978-1-5386-2085-4.
    Detail

    REBENDA, J. An application of Bell polynomials in numerical solving of nonlinear differential equations. In 17th CONFERENCE ON APPLIED MATHEMATICS APLIMAT 2018 PROCEEDINGS. Bratislava: Spektrum STU, 2018. p. 891-900. ISBN: 978-80-227-4765-3.
    Detail | WWW

  • 2017

    REBENDA, J.; ŠMARDA, Z. A semi-analytical approach for solving nonlinear systems of functional differential equations with delay. In Proceedings of the International Conference on Numerical Analysis and Applied Mathematics 2016 (ICNAAM-2016). AIP conference proceedings. USA: 2017. p. 1-4. ISBN: 978-0-7354-1538-6. ISSN: 0094-243X.
    Detail | WWW

    REBENDA, J.; ŠMARDA, Z. A differential transformation approach for solving functional differential equations with multiple delays. Communications in Nonlinear Science and Numerical Simulation, 2017, vol. 48, no. 2017, p. 246-257. ISSN: 1007-5704.
    Detail

    REBENDA, J.; ŠMARDA, Z.; KHAN, Y. A New Semi-analytical Approach for Numerical Solving of Cauchy Problem for Differential Equations with Delay. Filomat, 2017, vol. 31, no. 15, p. 4725-4733. ISSN: 0354-5180.
    Detail

  • 2015

    REBENDA, J.; ŠMARDA, Z. A New Iterative Method for Linear and Nonlinear Partial Differential Equations. AIP conference proceedings, 2015, vol. 2015, no. 1648, p. 1-4. ISSN: 0094-243X.
    Detail

    REBENDA, J.; ŠMARDA, Z. Convergence analysis of an iterative scheme for solving initial value problem for multidimensional partial differential equations. Computers and Mathematics with Applications, 2015, vol. 2015 (70), no. 8, p. 1772-1780. ISSN: 0898- 1221.
    Detail | WWW

    REBENDA, J.; ŠMARDA, Z. Existence of solutions converging to zero for nonlinear delayed differential systems. Advances in Difference Equations, 2015, vol. 2015, no. 1, p. 1-10. ISSN: 1687-1847.
    Detail | WWW | Full text in the Digital Library

  • 2013

    DIBLÍK, J.; REBENDA, J.; ŠMARDA, Z. Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations. Abstract and Applied Analysis, 2013, vol. 2013, no. Article ID 20735, p. 1-12. ISSN: 1085- 3375.
    Detail

    REBENDA, J.; ŠMARDA, Z. Comparison of differential transformation method with Adomian decomposition method for functional differential equations with proportional delays. In 11th International Conference on Numerical Analysis and Applied Mathematics: ICNAAM 2013. AIP conference proceedings. 2013. p. 1190-1193. ISBN: 978-0-7354-1184-5. ISSN: 0094-243X.
    Detail

    REBENDA, J.; ŠMARDA, Z. Stability of a Functional Differential System with a Finite Number of Delays. Abstract and Applied Analysis, 2013, vol. 2013, no. Article ID 85313, p. 1-11. ISSN: 1085- 3375.
    Detail

    REBENDA, J.; ŠMARDA, Z. Stability and asymptotic properties of a system of functional differential equations with nonconstant delays. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 219, no. 12, p. 6622-6632. ISSN: 0096- 3003.
    Detail

  • 2012

    ŠMARDA, Z.; REBENDA, J. Asymptotic Behaviour of a Two- Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability. Abstract and Applied Analysis, 2012, vol. 2012, no. Article ID 95260, p. 1-20. ISSN: 1085- 3375.
    Detail

*) Publications are generated once a 24 hours.